| Model Number |
SN60WF |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There were no other complaints reported in the lot number.Additional information was requested.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A customer reported that during implantation of an intraocular lens (iol) a small metallic fragment on the anterior surface of one of the lens was noted.The foreign body was removed during the same procedure and the surgery was completed the same day.Additional information was requested.
Additional Manufacturer Narrative
Additional information provided in d.9, h.3, h.6 and h.10 the product was not returned.The lens remains implanted.A photo was provided of a small dark speck on a sponge tip.No determination as to the nature of the particle can be determined from the photo.The sponge tip was returned in a specimen cup.The sample was sent to the lab unopened.The swab was visually and microscopically examined and no obvious particles were observed.The swab, container and interior of the cap were thoroughly examined by two different lab analyst and no particles were observed.Qualified associated products were indicated.The root cause could not be determined.The lens remains implanted.Lab analysis of the returned container and swab could not find the small particle observed in the provided photo.No determination can be made as to the nature and origin the small speck observed in the photo.The manufacturer internal reference number is: (b)(4).